prozac and weight gain... I am a mess

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

prof
Veteran Member


Date Joined Feb 2003
Total Posts : 1195
   Posted 4/11/2006 3:56 PM (GMT -7)   
Has anyone ever gained weight from prozac and if so, howlong til u lost it??? I have been on it for about 5 months but the last month my doc increased me to 40mg and in the past few weeks i have gained weight and all in my middle! I an NOT eating anymore and still working out!
 I think now the depression is more due to that!  I am going to stop it...(can I go cold turkey) but am wondering how long til the weight or bloatedness goes away?  Prof


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/12/2006 8:00 AM (GMT -7)   
Hey prof,  Perhaps you should consult your physician before you stop your medication.  Most antidepressants do have the side effect of weight gain, I am happy to report that I have been on Effexor for almost 6 months now and havent gained any weight...so there are meds out there that you could switch to.  Also, just stopping your medications is not healthy and invites severe reactions.....  Please keep us updated

 ~elisha~ 

ways to help support healing well:

http://www.healingwell.com/community/default.aspx?f=19&m=437927


bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 4/12/2006 9:58 AM (GMT -7)   
Just wanted to second what els said. Talk to your doc before stopping medication.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 1:43 PM (GMT -7)
There are a total of 2,906,812 posts in 319,001 threads.
View Active Threads


Who's Online
This forum has 158342 registered members. Please welcome our newest member, Typingservice2017.
388 Guest(s), 9 Registered Member(s) are currently online.  Details
NicHostetler, Lapis_29, tickbite666, Michael_T, HaleyBugs07, NKinney, Szabo246, jackinthebox, straydog